The class of functions convex in the negative direction of the imaginary axis of order α,βReport as inadecuate




The class of functions convex in the negative direction of the imaginary axis of order α,β - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 29 2002, Issue 11, Pages 641-650

Department of Mathematics, Technical University of Rzeszów, ul. W. Pola 2, Rzeszów 35-959, Poland

Received 22 July 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to present an analytic characterization of the class of functions convex in the negative direction of the imaginary axis of order α,β. The method of theproof is based on Julia's lemma.





Author: Adam Lecko

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents